Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

I become dizzy, lightheaded, and often feel like I am

User rating for this question
Excellent
Answered by

Internal Medicine Specialist
Practicing since : 2004
Answered : 1100 Questions
Question
I become dizzy, lightheaded, and often feel like I am going to faint when I exert myself--walking/hiking upstairs or on a mountain trail. Sometimes accompanied by shortness of breath. Also happens when I bend down suddenly. Can you suggest why? My primary care doctor doesnt have answer.
Posted Fri, 1 Dec 2017 in Medicines and Side Effects
Follow-up: I become dizzy, lightheaded, and often feel like I am 4 minutes later
I forgot to mention my medications:


Tamusin
Valsartin
atorvastatin
trinellix
vesicare
bupropion
 
 
Answered by Dr. Salah Saad Shoman 2 hours later
Brief Answer:
A number of causes can be there

Detailed Answer:
Dear Sir, I have gone through your question and I understand your concerns...

The symptoms you are experiencing could be due to a number of causes including:

1) Iron deficiency anemia which can cause dizziness, shortness of breath and palpitations. This can be diagnosed by a CBC test and can be easily corrected by iron supplements

2) Hypotension (low blood pressure), so I would recommend that you check twice daily on your blood pressure and if found low, you will need to readjust the dose of your antihypertensive medication

3) Thyroid hormonal imbalance which can be diagnosed by a blood test of T3, T4 and TSH levels

4) Hypoglycemia, which can be diagnosed of a blood test of fasting and postprandial glucose levels

I hope you find this helpful
Let me know if I can assist you further
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor